# SDR REXA2019043020551

- Difficulty date: April 12, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R31171
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT CONTROL CABLE FAIRLEAD SUPPORT INTERCOSTAL AT FS484.00 BTWN LBL27 AND LBL37 INBD ATTACH ANGLE CRACKED.  REMOVED AND REPLACED ATTACH ANGLE ON SUPPORT INTERCOSTAL AT LBL27, F.S. 484.00 I.A.W. CRJ-200 SRM 51-42-06 AND SRM 51-42-21 AAR SM 107
